# SDR UIEA2019080524935

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,101 hours, 16,072 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE, 15 PRIOR TO PUSH.  PERFORMED FIM 21-31 FT 803. CABIN PRESSURE BITE PROCEDURE. MESSAGE CLEARED, NO FAULTS NOTED, NO STATUS MESSAGE PRESENT.
